WSGD-OSC Scheme for Two-Dimensional Distributed Order Fractional Reaction-Diffusion Equation

Xuehua Yang, Haixiang Zhang, Da Xu. WSGD-OSC Scheme for Two-Dimensional Distributed Order Fractional Reaction-Diffusion Equation. J. Sci. Comput., 76(3):1502-1520, 2018. [doi]

@article{YangZX18-4,
  title = {WSGD-OSC Scheme for Two-Dimensional Distributed Order Fractional Reaction-Diffusion Equation},
  author = {Xuehua Yang and Haixiang Zhang and Da Xu},
  year = {2018},
  doi = {10.1007/s10915-018-0672-3},
  url = {https://doi.org/10.1007/s10915-018-0672-3},
  researchr = {https://researchr.org/publication/YangZX18-4},
  cites = {0},
  citedby = {0},
  journal = {J. Sci. Comput.},
  volume = {76},
  number = {3},
  pages = {1502-1520},
}